Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Strange Dizziness, possibly Buspar  (Read 67 times)

0 Members and 1 Guest are viewing this topic.

Offline Christophe

  • Newbie
  • *
  • Posts: 26
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Strange Dizziness, possibly Buspar
« on: July 07, 2014, 12:34:28 PM »
So I tried taking a half pill of Buspar for a couple days and I started feeling more depressed and nauseous in the mornings.  I took it before going to bed along with a 50 mg pill of Trazodone.  After a couple days I went off the Buspar because of the depression then early that morning I would get really dizzy for 10 seconds or so when turning over on my left side in bed.  Kind of scary.  Luckily, last night I didn't have this same occurrence. 

Looked it up and it looked like it was more likely due to an inner ear thing.  Just wondering if it was the Buspar as I was hoping to give it a shot but after feeling more depressed when starting it I will probably try something else.
Bookmark and Share

Offline 2sungo

  • Sr. Member
  • ****
  • Posts: 301
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Strange Dizziness, possibly Buspar
« Reply #1 on: July 07, 2014, 05:42:31 PM »
Buspar can make some people dizzy for a bit after taking it, but it would depend on the person and the dose and whatever else it is mixed with.  I took a very small amount last year with Lexapro and maybe a tiny amount of another med (either nortriptylene or maybe zyprexa but the latter might have been earlier, before the nortiptylene, in any case doses of either were very low--10 mg of nortrip IIRC) that could make one dizzy.  I did have rather low bp at the time and I recall getting lightheaded when bending over and getting up suddenly.  Might have been the buspar, might have been the other stuff, maybe it was the combo.  It wasn't that bad, but it went away after I went off the buspar (and maybe the other stuff, it was all around the same time).  I have felt dizzy in bed once about a month ago, it did freak me out and I thought it might be a heart thing, but everything has checked out fine, and its quite possible it was an ear thing like you mentioned.   I think feeling dizzy makes most folks anxious anyway, especially already anxious folks, and I suspect sometimes the tension of the anxiety can induce dizziness like feelings.  I do know that panic attacks definitely can make one feel quite dizzy, but I haven't had one of those wonderful things for a while--and I don't miss them either :)
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 531
  • Country: us
  • Rec's: 9
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Strange Dizziness, possibly Buspar
« Reply #2 on: July 08, 2014, 03:38:00 PM »
So I tried taking a half pill of Buspar for a couple days and I started feeling more depressed and nauseous in the mornings.  I took it before going to bed along with a 50 mg pill of Trazodone.  After a couple days I went off the Buspar because of the depression then early that morning I would get really dizzy for 10 seconds or so when turning over on my left side in bed.  Kind of scary.  Luckily, last night I didn't have this same occurrence. 

Looked it up and it looked like it was more likely due to an inner ear thing.  Just wondering if it was the Buspar as I was hoping to give it a shot but after feeling more depressed when starting it I will probably try something else.

Yes, Buspar caused me to become very dizzy  :dazed:- in fact, I remember years ago, I was in my office, I took it for the first time,  before I got behind the wheel of my car - I was so dizzy, that I had to stay in my office for over an hour - before I could drive home  B-;

After, cutting the dose in half, and being on Buspar for over a month or two, I finally stopped the Buspar, it did nothing for my anxiety, I ended up getting a benzodiazepine - which worked wonderfully for my anxiety  :happy0151:


Good luck and stay well  :action-smiley-065:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline Christophe

  • Newbie
  • *
  • Posts: 26
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Strange Dizziness, possibly Buspar
« Reply #3 on: July 08, 2014, 04:08:08 PM »
Thanks, have not had a re occurrence of the dizziness since that night so it probably was the Buspar.  Also feel a bit better since going off of it. 
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
973 Views
Last post July 17, 2008, 09:26:01 PM
by Xalatimo
0 Replies
601 Views
Last post October 25, 2008, 11:24:21 AM
by adam132
20 Replies
3940 Views
Last post January 28, 2009, 12:27:33 PM
by Pan
4 Replies
457 Views
Last post August 29, 2010, 11:32:33 PM
by flowergirl
3 Replies
1370 Views
Last post September 09, 2011, 08:21:24 PM
by MamaMegs

anything